advertisement
Question
Posted by: Nickname | 2008/06/17

Mirena

Hey G-doc

I am using the mirena as contraceptive for about a year now. I only "spot" for a couple of days during my menstrual cycle but what really bothers me is that I seem to get an infection every time after it stopped. Could it be because of the the mirena? I ussually get over the counter meds which seems to help till the end of my next cycle when it happens again. Any suggestions?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Answered on the 19th

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement